# SDR 7C7A201504100021

- Difficulty date: April 7, 2015
- Submitted: April 10, 2015
- Operation: Air carrier
- Aircraft: N880EA
- Make and model: Dhav DHC8106
- Aircraft serial: 392
- Aircraft time: 44,291 hours, 47,815 cycles
- Engine: Pwa PW121
- Engine time: 42,436 hours, 45,539 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 7898426009
- Part serial: 90053340
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE SHUTDOWN.  TORQUE FLUCTUATIONS +/- 20% WITH NR 1 ENGINE MANUAL CAUTION LIGHT GOING ON AND OFF.  NR 1 ENGINE EEC REMOVED AND REPLACED, GROUND RUN OPS CHECKED GOOD IAW PSM 1-8-2ER TABLE 5-1
